MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL

ARTHREX, INC. BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM; BURR,SURGICAL
Model Number BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/12/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-300-b201 burr broke intraoperatively without applying significant force.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
BURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22921095
Report Number1220246-2025-03672
Device Sequence Number9107198
Product Code LXH
UDI-Device Identifier00888867028654
UDI-Public00888867028654
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, STRAIGHT, 19.5MM DIAM. 2.0 MM
Device Catalogue NumberAR-300-B201
Device Lot Number82945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown